# SDR GRTA20250822001

- Difficulty date: August 12, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N591AW
- Make and model: Beech C90A
- Aircraft serial: LJ1397
- Aircraft time: 7,973 hours, 7,582 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150582
- Condition: Damaged
- Location: Zone 600
- Part time: 7,973 hours, 7,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING BOLT INSPECTION, FOUND RH OUTBD LOWER WING BOLT OUTBD FITTING HAS WASHER IMPRESSION.  REPAIRED IN ACCORDANCE WITH TEXTRON FIELD REPAIR FR-LJ-1397-15621.
